| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).G2: foreign - japan customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the drill fractured during use.All pieces were removed from the patient's wound.Another drill was used to complete the procedure.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component codes - suggested component code- mechanical (g04) ¿ drill no product was returned.A visual inspection was conducted on the customer provided picture.The picture shows a clear fracture has occurred near where the drill base meets the fluted portion of the drill.Medical records were not provided.Review of the certs identified no deviations or anomalies during manufacturing.A supplier dhr review was not conducted as material cert confirms that the material and hardness of the instrument meet specification requested as certs show.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.